Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: solutions for MAOI withdrawl? Marplan on backorder

Posted by porkpiehat on June 7, 2018, at 10:07:51

In reply to Re: solutions for MAOI withdrawl? Marplan on backorder linkadge, posted by porkpiehat on May 27, 2018, at 22:32:11

So nearly at two weeks on Nardil 30mgs...Confusion and communicating continues to be a problem. Been feeling more sedated and depressed after Nardil dose.

I stopped taking my nighttime benzo/sleep meds hoping it would reduce cognitive problems. My compulsive behavior and drinking cravings all but stopped, but after a few days mood, sleep, and agitation getting worse.

Coffee in the afternoon made a big difference with the concentration and depression. It's never done much since I've been on MAOIs.

Doctor suggested Naltrexone for the drinking and compulsive behavior...said I could continue taking benzos for anxiety/sleep without the resulting drinking urges. I have a scrip for antabuse/disulfram, which I've heard can increase dopamine and offset the "stupids" I get on Nardil with having to take ritalin.

I am worried that Naltrexone will take away enjoyment and desires. Even if they are compulsive, all I care about is fishing boating and drinking right now. If they go away I'm afraid there will be nothing left.

Also if the compulsiveness is a hypomanic reaction will the Naltrexone help? Anyone with experience?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1098825
URL: http://www.dr-bob.org/babble/20180521/msgs/1099096.html